On the conic section fitting problem
Adjusted least squares (ALS) estimators for the conic section problem are considered. Consistency of the translation invariant version of ALS estimator is proved. The similarity invariance of the ALS estimator with estimated noise variance is shown. The conditions for consistency of the ALS estimator are relaxed compared with the ones of the paper Kukush et al. [Consistent estimation in an implicit quadratic measurement error model, Comput. Statist. Data Anal. 47(1) (2004) 123-147].
Volume (Year): 98 (2007)
Issue (Month): 3 (March)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kukush, Alexander & Markovsky, Ivan & Van Huffel, Sabine, 2004. "Consistent estimation in an implicit quadratic measurement error model," Computational Statistics & Data Analysis, Elsevier, vol. 47(1), pages 123-147, August.
When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:98:y:2007:i:3:p:588-624. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.